MathSciNet Relay Station
MathSciNet bibliographic data
MR333472 (48 #11797) 35L60
Jeffrey, Alan Breakdown of the solution to a completely exceptional system of hyperbolic equations. J. Math. Anal. Appl. 45 (1974), 375–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement